# SDR TRBA2010017SUP

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 31,218 hours, 34,213 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flap Transmitter
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UNABLE TO LOWER FLAPS, FLAPS STAY AT "0" DEGREES REGARDLESS OF HANDLE POSITION. EMERGENCY DECLARED. REPAIRED A BROKEN WIRE AT LT FLAP TRANSMITTER CONNECTOR 15CVA IAW MM STANDARD PRACTICES CHAP 20-27-17. OPS TEST IAW JIC 27-51-00-10000 AND FOUND WORKING PROPERLY.
